MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK SWIVELOCK C, 5.5X19.1MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-2323pslc, was damaged when the implant was inserted.Used a new product and the case is completed.No adverse effect on the patient.Additional information provided 7/8/21: procedure being performed was an arcr.The seated depth of implant was about half.The bone quality of the patient was hard.All broken fragments were collected and retrieved.The case was completed by using a new ar-2323pslc.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-2323pslc (no batch indicator provided) was received for investigation.Visual inspection identified that the peek eyelet and implant were not present on the returned device.Inspection under magnification revealed that the distal end of the molded driver sleeve was damage.No fragments were returned for assessment.The cause remains undetermined, although it was recorded that the bone quality encountered during the procedure was "hard".The method used to prepare the bone during the procedure was not provided.A probable cause can be attributed to improper preparation of the hard bone encountered.

Brand Name
PEEK SWIVELOCK C, 5.5X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231654
Report Number1220246-2021-03437
Device Sequence Number17493524
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public00888867026797
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberPEEK SWIVELOCK C, 5.5X19.1MM
Device Catalogue NumberAR-2323PSLC
Device Lot Number10620424
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1